Regularity of Gaussian Processes on Dirichlet Spaces - Archive ouverte HAL Access content directly
Journal Articles Constructive Approximation Year : 2018

Regularity of Gaussian Processes on Dirichlet Spaces

(1, 2, 3) , , , (4)
1
2
3
4
Fichier principal
Vignette du fichier
Gauss-process-2018.pdf (877.55 Ko) Télécharger le fichier
Vignette du fichier
Gauss-process-2018 (1).pdf (877.55 Ko) Télécharger le fichier
Origin : Publisher files allowed on an open archive
Licence : CC BY - Attribution

Dates and versions

hal-03916878 , version 1 (31-12-2022)

Identifiers

Cite

Gerard Kerkyacharian, Shigeyoshi Ogawa, Pencho Petrushev, Dominique Picard. Regularity of Gaussian Processes on Dirichlet Spaces. Constructive Approximation, 2018, Constructive Approximation, 47 (2), pp.277-320. ⟨10.1007/s00365-018-9416-8⟩. ⟨hal-03916878⟩
0 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More